Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone. I am currently using Voltaren for several months. I realize these is NSAID but was wondering if this medicine will cause problems with prolonged use like with ibuprofen as stomach ulcers,or even cancer. Does anyone have long experiences with this medication? Please share with me, because I am very worried about it.

Loading...

I am using Voltaren too. I started to get stomach erosions from it but nothing more serious. My doctors prescribed me and you should ask for some medication to protect your stomach if you are on two NSAIDS. Erosion like mine could lead to stomach cancer in some cases but with stomach protection, I dont think it may happen.
Reply

Loading...

you better take any proton pump inhibitor drugs like omeprazole that will prevent gastric erosion.then u dont have to worry
Reply

Loading...


my mother was told to stop taking it 3 years ago but no mention of cancer .we took her the other day to have camera down and her stomach is a mess also stomach cancer now waiting on ct scan then results this week please be cautious as this is what she blaming and she has never smoked in her life

Reply

Loading...

I've been using it for four and a half years now I have a tumor in my kidney and bone cancer which spread from the kidney to my right pelvis because I had a right hip replacement 1 year ago
Reply

Loading...